# SDR 02FDEA00846

- Difficulty date: November 12, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 46,068 hours, 27,131 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR CLIP AT BS 680, STR 26R.  STR CLIP WAS FOUND TO BE OUT LIMITS IAW SRM.
